On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 225-233

Titles122

La semi-caractéristique d'Euler-Poincaré des faisceaux $\omega $-quadratiques sur un schéma de Cohen-Macaulay
Christoph Sorger
Bulletin de la Société mathématique de France 122, number 2 (1994), 225-233
Download this article : PS file / PDF file

Résumé :
Soit $f:X\to S$ un morphisme projectif de Cohen-Macaulay de dimension relative pure n entre schémas de type fini sur un corps algébriquement clos. Nous donnons la définition d'un faisceau $\omega _{{X/S}}$-quadratique (resp. $\omega _{{X/S}}$-symplectique) de dimension m sur les fibres de f et montrons que le théorème d'invariance mod 2 de Atiyah-Rees, Mumford et Kempf reste valable dans ce cadre plus général. Ensuite, nous l'appliquons à la variété de modules des faisceaux quadratiques semi-stables $\mathrm {Quad}_{X/S}(r)$ relative à un morphisme de Gorenstein de dimension 1.

Abstract:
Let $f:X\to S$ be a projective Cohen-Macaulay morphism of pure relative dimension n between schemes of finite type over an algebraically closed field. We give the definition of a $\omega _{{X/S}}$-quadratic ($\omega _{{X/S}}$-symplectic) sheaf of dimension m on the fibres of f and show that the invariance mod 2 theorem of Atiyah-Rees, Mumford and Kempf is still valid in this more general context. We then apply the theorem to the moduli space of semi-stable quadratic sheaves $\mathrm {Quad}_{X/S}(r)$ relative to a Gorenstein morphism of dimension 1.

Class. math. : 14 F 05


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique